# SDR DL757070784

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 26,716 hours, 10,877 cycles
- Engine: Pwa PW2037
- Engine time: 47,839 hours, 21,500 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716593
- Condition: Leaking
- Location: Nr 2
- Part time: 47,839 hours, 21,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER T/O FROM SNA RIGHT ENGINE OIL PRESSURE LIGHT FOLLOWED BY EICAS MSG THEN OIL QTY WENT TO ZERO SHUTDOWN ENGINE IN FLIGHT.  COMPLETED ENGINE SHUTDOWN REPORT.  REPLACED LEAKING AIR/OIL COOLER.  NO METAL FOUND ON CHIP DETECTORS OR MAIN OIL FILTER.  RAN ENGINE AT IDLE FOR 5 MINUTES.  THEN REPLACED THE MAIN OIL FILTER AGAIN.  NO LEAKS AFTER ENGINE RUN.  TOPPED OFF OIL TO FULL.
